Stability in functional difference equations using fixed point theory
Commun. Korean Math. Soc. 2014 Vol. 29, No. 1, 195-204
Printed January 31, 2014
Youssef N. Raffoul
University of Dayton
Abstract : \noindent We consider a functional difference equation and use fixed point theory to analyze the stability of its zero solution. In particular, our study focuses on the nonlinear delay functional difference equation \[x(t+ 1) = a(t)g(x(t- r)).\]
Keywords : completely delayed, discrete, fixed point, Lyapunov functionals, contraction mapping
MSC numbers : 39A10, 39A11, 39A12
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd